BibTeX record journals/jacm/Shiloach80

download as .bib file

@article{DBLP:journals/jacm/Shiloach80,
  author    = {Yossi Shiloach},
  title     = {A Polynomial Solution to the Undirected Two Paths Problem},
  journal   = {J. {ACM}},
  volume    = {27},
  number    = {3},
  pages     = {445--456},
  year      = {1980},
  url       = {http://doi.acm.org/10.1145/322203.322207},
  doi       = {10.1145/322203.322207},
  timestamp = {Thu, 20 Nov 2003 12:28:22 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/Shiloach80},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}